Hi, we will surely help you
This is one of the side effect ,after having this.
See, There are many reasons of being over-weightor obese
2. Endocrine disturbance ( thyroid/ Diabetes)
3. Psychological problem
4. Low metabolism rate
6. Effect of medication
7. vitamin deficiencies
8. Bad eating habits
9. Sedentary Lifestyle and physically inact ive
First we find the cause of causing obesity and then treat that cause
Second , increase the metabolic rate
Third, treat the deficiencies cause due to obesity
Four, if all the cause, deficiency and metabolic rate is treated , you will start shedding weight.
Before prescribing anything we need some information like your vitals ,Family history, Lifestyle, occupation, medical history, daily routine and many more.
So ,if you want you can contact us directly through this link
Dear ,Please Understand in the Case of weight gain by Medicines ,it's always provide more sleep to mind & rest to body because Sleep & Rest are increasing the Growth & Maintenance of body..So This is. Not the Problem.
If you want to Increasing the weight of your body Naturally..then we will give the Natural Diet which will help you to increase the weight gain
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.